Products Description

 

Product name

Coldact

Composition

 

Each teaspoonful (5ml) of syrup contains :

Paracetamol ...... 120 mg

Pseudoephedrine HCL ... 15 mg

Chlorpheniramine maleate ... 2 mg

 

 Indications

 

Coldact is indicated for the relief of symptoms associated with allergic rhinitis and the common cold including nasal congestion, sneezing, rhinorrhea, pruritis and lacrimation. And also associated symptoms like headache, fever, and muscle aches.

 

Dosage & Administration

 

Coldact tablets are used for adults & children over 12 years of age one tablet twice or thrice daily can be used.

Coldact Syrup is used as follow :

Adults and children above 12 years old : 10 ml,

Children 6 12 years of : 5 ml. Dose to be repeated every 4 6 hours, but do not exceed 4 times daily.

 

Presentation

 

Pack of 20 tablets.

Bottle of 60 ml.

 

 

Copyright 2008 biopharm-ye. All rights reserved